# SDR SCNA96100

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A FLOOR BEAM UPPER CHORD WAS FOUND CORRODED AT BS 1170, LBL 12 AND LBL 25.  REMOVED CORROSION, FABRICATED AND INSTALLED AN ANGLE REPAIR IN ACCORDANCE WITH B727 SRM 53-10-8.
